# SDR C2XA07RI099

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 20,565 hours, 15,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73749
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,767 hours, 11,316 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2882 - EWR - CREW REPORTED EMERGENCY FLOOR STRIPS INOPERATIVE. EWR MX REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
